Alert archive / California / Wind Advisories in 2007
Wind Advisory 8, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Oct 18, 2007, 2:19 PM PDT for Modoc County, Siskiyou County, California; Klamath County, Lake County, Oregon. It took effect at Oct 18, 2007, 8:00 PM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2007, 2:19 PM PDT (21:19 UTC)
- In effect from
- Oct 18, 2007, 8:00 PM PDT
- Expired
- Oct 19, 2007, 11:00 AM PDT
- In force
- 15 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Siskiyou County, CA, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 115 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 402 m²/s²
- 0-3 km storm-relative helicity
- 1008 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 182119 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 219 PM PDT THU OCT 18 2007 ...STRONG WINDS EXPECTED TONIGHT... .A FAST MOVING COLD FRONT WILL BRING INCREASING WINDS TO THE COAST TONIGHT. THE SHASTA VALLEY WILL SEE INCREASED WINDS AS WELL AS HIGHER ELEVATIONS AND MOUNTAIN TOPS. ORZ021-022-190530- /O.NEW.KMFR.HW.W.0004.071019T0300Z-071019T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 219 PM PDT THU OCT 18 2007 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT FRIDAY. SOUTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS TO 60 MPH TONIGHT. EXPOSED AREAS ALONG THE COAST WILL EXPERIENCE THE STRONGEST WINDS. WINDS WILL DECREASE BY MORNING AS THE COLD FRONT MOVES INLAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-190530- /O.NEW.KMFR.WI.Y.0008.071019T0300Z-071019T1500Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 219 PM PDT THU OCT 18 2007 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PDT FRIDAY. SOUTH WINDS WILL INCREASE IN THE SHASTA VALLEY TO 35 MPH WITH GUSTS TO 50 MPH TONIGHT. THE WINDS WILL DECREASE FRIDAY MORNING AS THE COLD FRONT MOVES INLAND. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 11
6 follow-up statements
000 WWUS76 KMFR 190408 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 908 PM PDT THU OCT 18 2007 ...STRONG WINDS EXPECTED TONIGHT... .A FAST MOVING COLD FRONT WILL BRING INCREASING WINDS TO THE COAST TONIGHT. THE SHASTA VALLEY WILL SEE INCREASED WINDS AS WELL AS HIGHER ELEVATIONS AND MOUNTAIN TOPS. ORZ021-022-191200- /O.CON.KMFR.HW.W.0004.000000T0000Z-071019T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 908 PM PDT THU OCT 18 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. SOUTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS TO 60 MPH TONIGHT. EXPOSED AREAS ALONG THE COAST WILL EXPERIENCE THE STRONGEST WINDS. WINDS WILL DECREASE BY MORNING AS THE COLD FRONT MOVES INLAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ084-085-ORZ029>031-191200- /O.EXA.KMFR.WI.Y.0008.000000T0000Z-071019T1500Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS... ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER...LAKEVIEW 908 PM PDT THU OCT 18 2007 ...WIND ADVISORY IN EFFECT UNTIL 8 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PDT FRIDAY. SOUTH WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 50 MPH TONIGHT. PARTS OF LAKE COUNTY SUCH AS THE SECTION OF HIGHWAY 20 BETWEEN PAISLEY AND SUMMER LAKE AND THE HART MOUNTAIN REFUGE MAY SEE WIND GUST UP TO 60 MPH. THE WINDS WILL DECREASE FRIDAY MORNING AS THE COLD FRONT MOVES INLAND. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ081-191200- /O.CON.KMFR.WI.Y.0008.000000T0000Z-071019T1500Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 908 PM PDT THU OCT 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT FRIDAY. SOUTH WINDS WILL INCREASE IN THE SHASTA VALLEY TO 35 MPH WITH GUSTS TO 50 MPH TONIGHT. THE STRONGEST WINDS WILL BE IN THE SOUTH END OF THE VALLEY NEAR WEED. THE WINDS WILL DECREASE FRIDAY MORNING AS THE COLD FRONT MOVES INLAND. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FB
000 WWUS76 KMFR 191035 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 335 AM PDT FRI OCT 19 2007 ...STRONG WINDS ACROSS THE HIGHER TERRAIN THIS MORNING... .STRONG AND WINDS WILL OCCUR THIS MORNING OVER THE MOUNTAINS OF SOUTHERN OREGON AND NORTHERN CALIFORNIA. ORZ031-191800- /O.UPG.KMFR.WI.Y.0008.000000T0000Z-071019T1500Z/ /O.EXB.KMFR.HW.W.0004.000000T0000Z-071019T1800Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 335 AM PDT FRI OCT 19 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 AM PDT THIS MORNING. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTHWEST OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH THE MORNING. AREAS FROM AROUND SUMMER LAKE EAST THROUGH THE HART MOUNTAIN REFUGE WILL EXPERIENCE GUSTS UP TO 75 MPH. THE WINDS WILL DECREASE THROUGH LATE MORNING TODAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ083-ORZ027-028-191600- /O.EXB.KMFR.HW.W.0004.000000T0000Z-071019T1600Z/ NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- INCLUDING THE CITIES OF...TENNANT...CRATER LAKE...CRESCENT LAKE... DIAMOND LAKE...UNION CREEK...HOWARD PRAIRIE...SISKIYOU SUMMIT 335 AM PDT FRI OCT 19 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. SOUTHWEST WINDS ACROSS THE MOUNTAINS WILL GUST UP TO 80 MPH THROUGH 9 AM. WINDS WILL THEN DECREASE AS A COLD FRONT MOVES INTO THE AREA THROUGH NOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO DOWNED TREES AND PROPERTY DAMAGE. $$ ORZ021-022-191200- /O.CON.KMFR.HW.W.0004.000000T0000Z-071019T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 335 AM PDT FRI OCT 19 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH WILL CONTINUE EARLY THIS MORNING. EXPOSED AREAS ALONG THE COAST WILL EXPERIENCE THE STRONGEST WINDS. WINDS WILL DECREASE BY MID MORNING BEHIND A COLD FRONT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-084-085-ORZ029-030-191800- /O.EXT.KMFR.WI.Y.0008.000000T0000Z-071019T1800Z/ CENTRAL SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- INCLUDING THE CITIES OF...YREKA...WEED...TULELAKE...DORRIS... ALTURAS...ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT... CRESCENT...GILCHRIST...SPRAGUE RIVER 335 AM PDT FRI OCT 19 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING. SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH 11 AM. WINDS WILL DECREASE AS A COLD FRONT MOVES THROUGH THE REGION LATE THIS MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ STAVISH
000 WWUS76 KMFR 191202 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 502 AM PDT FRI OCT 19 2007 ...STRONG WINDS ACROSS THE HIGHER TERRAIN THIS MORNING... .STRONG AND WINDS WILL OCCUR THIS MORNING OVER THE MOUNTAINS OF SOUTHERN OREGON AND NORTHERN CALIFORNIA. ORZ021-022-191315- /O.EXP.KMFR.HW.W.0004.000000T0000Z-071019T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 502 AM PDT FRI OCT 19 2007 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. WINDS ALONG THE COAST HAVE DECREASED BELOW WARNING CRITERIA THIS MORNING...THEREFORE THE HIGH WIND WARNING HAS BEEN ALLOWED TO EXPIRE. $$ CAZ083-ORZ027-028-191600- /O.CON.KMFR.HW.W.0004.000000T0000Z-071019T1600Z/ NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- INCLUDING THE CITIES OF...TENNANT...CRATER LAKE...CRESCENT LAKE... DIAMOND LAKE...UNION CREEK...HOWARD PRAIRIE...SISKIYOU SUMMIT 502 AM PDT FRI OCT 19 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. SOUTHWEST WINDS ACROSS THE MOUNTAINS WILL GUST UP TO 80 MPH THROUGH 9 AM. WINDS WILL THEN DECREASE AS A COLD FRONT MOVES INTO THE AREA THROUGH NOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO DOWNED TREES AND PROPERTY DAMAGE. $$ ORZ031-191800- /O.CON.KMFR.HW.W.0004.000000T0000Z-071019T1800Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 502 AM PDT FRI OCT 19 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. SOUTHWEST OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH THE MORNING. AREAS FROM AROUND SUMMER LAKE EAST THROUGH THE HART MOUNTAIN REFUGE WILL EXPERIENCE GUSTS UP TO 75 MPH. THE WINDS WILL DECREASE THROUGH LATE MORNING TODAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-084-085-ORZ029-030-191800- /O.CON.KMFR.WI.Y.0008.000000T0000Z-071019T1800Z/ CENTRAL SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- INCLUDING THE CITIES OF...YREKA...WEED...TULELAKE...DORRIS... ALTURAS...ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT... CRESCENT...GILCHRIST...SPRAGUE RIVER 502 AM PDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH 11 AM. WINDS WILL DECREASE AS A COLD FRONT MOVES THROUGH THE REGION LATE THIS MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BURTIS
000 WWUS76 KMFR 191307 CCA NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 502 AM PDT FRI OCT 19 2007 ...STRONG WINDS ACROSS THE HIGHER TERRAIN THIS MORNING... .STRONG AND GUSTY WINDS WILL OCCUR THIS MORNING OVER THE MOUNTAINS OF SOUTHERN OREGON AND NORTHERN CALIFORNIA. ORZ021-022-191315- /O.EXP.KMFR.HW.W.0004.000000T0000Z-071019T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 502 AM PDT FRI OCT 19 2007 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. WINDS ALONG THE COAST HAVE DECREASED BELOW WARNING CRITERIA THIS MORNING...THEREFORE THE HIGH WIND WARNING HAS BEEN ALLOWED TO EXPIRE. $$ CAZ083-ORZ027-028-191600- /O.CON.KMFR.HW.W.0004.000000T0000Z-071019T1600Z/ NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- INCLUDING THE CITIES OF...TENNANT...CRATER LAKE...CRESCENT LAKE... DIAMOND LAKE...UNION CREEK...HOWARD PRAIRIE...SISKIYOU SUMMIT 502 AM PDT FRI OCT 19 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. SOUTHWEST WINDS ACROSS THE MOUNTAINS WILL GUST UP TO 80 MPH THROUGH 9 AM. WINDS WILL THEN DECREASE AS A COLD FRONT MOVES INTO THE AREA THROUGH NOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO DOWNED TREES AND PROPERTY DAMAGE. $$ ORZ031-191800- /O.CON.KMFR.HW.W.0004.000000T0000Z-071019T1800Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 502 AM PDT FRI OCT 19 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. SOUTHWEST OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH THE MORNING. AREAS FROM AROUND SUMMER LAKE EAST THROUGH THE HART MOUNTAIN REFUGE WILL EXPERIENCE GUSTS UP TO 75 MPH. THE WINDS WILL DECREASE THROUGH LATE MORNING TODAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-084-085-ORZ029-030-191800- /O.CON.KMFR.WI.Y.0008.000000T0000Z-071019T1800Z/ CENTRAL SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- INCLUDING THE CITIES OF...YREKA...WEED...TULELAKE...DORRIS... ALTURAS...ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT... CRESCENT...GILCHRIST...SPRAGUE RIVER 502 AM PDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH 11 AM. WINDS WILL DECREASE AS A COLD FRONT MOVES THROUGH THE REGION LATE THIS MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BURTIS
000 WWUS76 KMFR 191544 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 844 AM PDT FRI OCT 19 2007 ...STRONG WINDS ACROSS THE EAST SIDE THIS MORNING... .STRONG AND GUSTY WINDS WILL OCCUR THIS MORNING EAST OF THE CASCADE DIVIDE IN SOUTHERN OREGON AND NORTHERN CALIFORNIA AS A COLD FRONT MOVES THROUGH THE REGION. CAZ083-ORZ027-028-191645- /O.EXP.KMFR.HW.W.0004.000000T0000Z-071019T1600Z/ NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- INCLUDING THE CITIES OF...TENNANT...CRATER LAKE...CRESCENT LAKE... DIAMOND LAKE...UNION CREEK...HOWARD PRAIRIE...SISKIYOU SUMMIT 844 AM PDT FRI OCT 19 2007 ...HIGH WIND WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. WINDS IN THE CASCADES AND SISKIYOUS HAVE DECREASED TO 10 TO 20 MPH WITH OCCASIONAL GUSTS TO 30 TO 40 MPH. THE WINDS WILL DECREASE FURTHER THROUGH THE DAY. $$ ORZ031-191800- /O.CON.KMFR.HW.W.0004.000000T0000Z-071019T1800Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 844 AM PDT FRI OCT 19 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. SOUTHWEST OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH THE MORNING. AREAS FROM AROUND SUMMER LAKE EAST THROUGH THE HART MOUNTAIN REFUGE WILL EXPERIENCE GUSTS UP TO 75 MPH. THE WINDS WILL DECREASE THROUGH LATE MORNING TODAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-084-085-ORZ029-030-191800- /O.CON.KMFR.WI.Y.0008.000000T0000Z-071019T1800Z/ CENTRAL SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- INCLUDING THE CITIES OF...YREKA...WEED...TULELAKE...DORRIS... ALTURAS...ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT... CRESCENT...GILCHRIST...SPRAGUE RIVER 844 AM PDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH 11 AM. WINDS WILL DECREASE AS A COLD FRONT MOVES THROUGH THE REGION LATE THIS MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 11
000 WWUS76 KMFR 191742 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1042 AM PDT FRI OCT 19 2007 ...WINDS DECREASING... .WITH THE COLD FRONT NOW WELL INLAND AND WEAKENING WIND SPEEDS ARE DECREASING AND WILL CONTINUE TO DIMINISH THROUGH THE DAY. ORZ031-191845- /O.EXP.KMFR.HW.W.0004.000000T0000Z-071019T1800Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 1042 AM PDT FRI OCT 19 2007 ...HIGH WIND WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING. WINDS HAVE DECREASED TO 10 TO 15 MPH WITH GUSTS TO 30 MPH ACROSS MOST OF LAKE COUNTY. THE AREA AROUND HART MOUNTAIN HAS THE STRONGEST WINDS WHERE SPEEDS AROUND 30 MPH WITH GUSTS TO NEAR 50 MPH HAVE BEEN REPORTED. THE WINDS THERE AND ACROSS THE REMAINING AREA ARE DECREASING AND WILL CONTINUE TO DIMINISH THROUGH THE REST OF THE DAY. $$ CAZ081-084-085-ORZ029-030-191845- /O.EXP.KMFR.WI.Y.0008.000000T0000Z-071019T1800Z/ CENTRAL SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- INCLUDING THE CITIES OF...YREKA...WEED...TULELAKE...DORRIS... ALTURAS...ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT... CRESCENT...GILCHRIST...SPRAGUE RIVER 1042 AM PDT FRI OCT 19 2007 ...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING. WINDS HAVE DECREASED TO 10 TO 15 MPH WITH GUSTS TO 30 MPH. THE WINDS WILL CONTINUE TO DIMINISH THROUGH THE REST OF THE DAY. $$ 11
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Oct 18, 8:58 AM PDT, 5 hours 21 minutes earlier.
Area forecast discussion, Oct 18, 8:58 AM PDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
858 AM PDT THU OCT 18 2007
.DISCUSSION...
ACTIVE WEATHER PATTERN CONTINUES ACROSS THE PACIFIC
NORTHWEST...LOW PRESSURE OFF THE WASHINGTON COAST WILL HEAD INTO
VANCOUVER ISLAND LATER THIS AFTERNOON. WARM FRONT ASSOCIATED WITH
THIS FEATURE IS LIFTING THROUGH THE CWA CURRENTLY AND THIS HAS
RAMPED UP WINDS SIGNIFICANTLY ALONG THE COAST WITH SOME OBS
INDICATING 55-65 MPH GUSTS. REISSUED A HIGH SURF ADVISORY THIS
MORNING SINCE WAVE HEIGHTS ARE VERY STEEP AT THE NEARSHORE BUOYS
AND COMBINED SWELL WILL MAKE FOR NASTY CONDITIONS AT THE BEACHES.
IN GENERAL...LIGHT RAIN SHOWERS BEING REPORTED AT MANY OF THE
SURROUNDING SITES THIS MORNING AND THESE ARE EXPECTED TO PERSIST
THROUGH THIS EVENING. WINDS ARE NOT AS STRONG INLAND...BUT
SOUTHERLY WINDS FUNNELLING THROUGH THE SHASTA VALLEY ARE PRODUCING
SOME 50 TO 55 MPH GUSTS.
A COLD FRONT ASSOCIATED WITH THE LOW OFFSHORE WILL COME INTO
WESTERN OREGON TONIGHT...BUT ANOTHER FAST-MOVING JET STREAM
DISTURBANCE WILL CAUSE THE FRONT TO SLOW DOWN. THAT DISTURBANCE
WILL BRING ANOTHER PERIOD OF RAIN TONIGHT AND PUSH INLAND EARLY
TOMORROW MORNING. IT WILL TURN SHOWERY AS THIS SYSTEM HEADS EAST
OF THE AREA TOMORROW AFTERNOON AND SNOW LEVELS WILL DROP TO 5500
TO 6000 FEET. THE UPPER LEVEL COLD POOL WILL ROTATE ACROSS THE
AREA LATE FRIDAY NIGHT INTO SATURDAY AND THIS WILL KEEP THE CHANCE
OF SHOWERS IN THE FORECAST. SNOW LEVELS WILL CONTINUE TO DROP AS
WELL TO ABOUT 4000 TO 4500 FEET.
BEYOND THAT...THE TROUGH AXIS WILL PASS EAST OF OREGON BY SATURDAY
EVENING AND AN UPPER LEVEL RIDGE WILL BUILD OVER THE EASTERN
PACIFIC. THIS WILL RESULT IN A MUCH MORE SETTLED WEATHER PATTERN
FOR THE SECOND HALF OF THE WEEKEND INTO EARLY NEXT WEEK.
.AVIATION...
WIDESPREAD RAIN SHOWERS AROUND THIS AREA THIS MORNING. STRONG
SOUTHERLY WINDS ALOFT STILL COULD LEAD TO SOME SPEED SHEAR ACROSS
SOUTHWESTERN OREGON THIS MORNING...BUT THIS POSSIBILITY SHOULD END
THIS AFTERNOON AS STRONGER WINDS MIX TO THE SURFACE. WIDESPREAD
MVFR CONDITIONS AND AREAS OF MOUNTAIN OBSCURATION WILL CONTINUE
THROUGH THIS EVENING.
SPILDE
&&
.PREV DISCUSSION... /ISSUED 313 AM PDT THU OCT 18 2007/
DISCUSSION...SOME ALTERATIONS HAVE BEEN MADE TO THE DETAILS BUT THE
BIG PICTURE REMAINS CONSISTENT. CURRENT OBSERVATIONS AND THE GFS INDICATE
A VERY SLIGHTLY WEAKER LOW THAN IN PREVIOUS RUNS...WHICH IS JUST
ENOUGH TO WARRANT DROPPING THE HIGH SURF ADVISORY BUT HIGH WINDS ARE
EXPECTED ALONG THE COAST TODAY. WINDS WILL ALSO BE STRONG INLAND OVER
THE HIGHER TERRAIN AND IN THE SHASTA VALLEY WITH WIDESPREAD BREEZY
CONDITIONS.
THE CENTER OF THE LOW OFFSHORE FROM OREGON WILL LIFT NORTHEAST TOWARD
VANCOUVER ISLAND TODAY WITH AN ASSOCIATED WARM FRONT SWEEPING ACROSS
OUR REGION. WINDS WILL DECREASE BEHIND THE FRONT THIS AFTERNOON WITH RAIN
TRANSITIONING TO SHOWERS. THERE WILL BE ANOTHER BURST OF STRONGER WINDS
LATE THIS EVENING THROUGH THE OVERNIGHT HOURS AHEAD OF A COLD FRONT.
THE FRONT WILL MOVE EAST ACROSS OUR REGION FRIDAY MORNING WITH THE SNOW
LEVEL DIPPING TO 5500 TO 6000 FEET IN THE AFTERNOON. POST FRONTAL SHOWERS
IN THE AFTERNOON AND EVENING WILL BE WIDESPREAD WITH A SLIGHT CHANCE OF
THUNDERSTORMS NEAR THE COOS COUNTY COAST.
A CHANCE OF SHOWERS WILL PERSIST FRIDAY NIGHT THROUGH SATURDAY WITH THE
SNOW LEVEL BETWEEN 4000 AND 5000 FEET.
HIGH PRESSURE WILL BEGIN TO BUILD SATURDAY NIGHT WITH CLEARING SKIES
MAKING FOR A CHILLY NIGHT. A WARMING TREND WILL BEGIN SUNDAY AND THE
OUTLOOK IS FOR DRY CONDITIONS EARLY NEXT WEEK UNDER THE INFLUENCE OF A WEST
COAST RIDGE. THE GFS INDICATES A SLIGHT CHANCE OF RAIN IN WESTERN OREGON
WITH A WEAK FRONT WEDNESDAY NIGHT INTO THURSDAY.
AVIATION...SOUTH TO SOUTHWEST WINDS WILL BE STRONG OVER THE NEXT
24 HOURS. THERE MAY BE SPEED SHEAR IN SOUTHWEST OREGON THIS MORNING
WITH A DELAY BEFORE STRONGER WINDS REACH THE SURFACE. A WARM FRONT
WILL PRODUCE WIDESPREAD RAIN THIS MORNING WITH WIDESPREAD MVFR CEILINGS
AND AREAS OF MOUNTAIN OBSCURATIONS. SHOWERS BEHIND THE FRONT THIS
AFTERNOON AND EVENING WITH LOCAL MVFR CEILINGS AND LOCALLY OBSCURED
MOUNTAINS.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 2 PM PDT THIS AFTERNOON FOR ORZ021-
ORZ022.
HIGH SURF ADVISORY UNTIL 5 PM PDT THIS AFTERNOON FOR ORZ021-
ORZ022.
CA...WIND ADVISORY UNTIL 2 PM PDT THIS AFTERNOON FOR CAZ081.
PACIFIC COASTAL WATERS...GALE WARNING UNTIL 5 PM PDT THIS AFTERNOON FOR PZZ350-PZZ356-
PZZ370-PZZ376.
GALE WARNING FROM 2 AM TO 11 AM PDT FRIDAY FOR PZZ350-PZZ356-
PZZ370-PZZ376.
HAZARDOUS SEAS WARNING UNTIL 5 AM PDT SUNDAY FOR PZZ350-PZZ356-
PZZ370-PZZ376.
18/18/18Hazardous weather outlook, Oct 18, 7:14 AM PDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 614 AM PST THU OCT 18 2007 CAZ081-ORZ021-022-182200- CENTRAL SISKIYOU COUNTY-CURRY COUNTY COAST- SOUTH CENTRAL OREGON COAST- 614 AM PST THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY A STRONG SURFACE LOW APPROACHING THE COAST THIS MORNING WILL CREATE WINDY CONDITIONS FOR THE OREGON COAST PROMPTING A HIGH WIND WARNING AND FOR THE SHASTA VALLEY PROMPTING A WIND ADVISORY...SEE PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. BUNKER
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 2:19 PM PDT | High Wind Warning | MFR | Siskiyou | 21 hr |
| Oct 18, 7:54 AM PDT | High Surf Advisory | MFR | Coos, Curry, Douglas | 7 hr |
Nearby
Wind Advisories in California, 2007Wind Advisories in Oregon, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.